Pacific Journal of Mathematics

Regular and irregular measures on groups and dyadic spaces.

H. LeRoy Peterson

Article information

Source
Pacific J. Math., Volume 28, Number 1 (1969), 173-182.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983619

Mathematical Reviews number (MathSciNet)
MR0240236

Zentralblatt MATH identifier
0172.31502

Subjects
Primary: 22.20
Secondary: 28.00

Citation

Peterson, H. LeRoy. Regular and irregular measures on groups and dyadic spaces. Pacific J. Math. 28 (1969), no. 1, 173--182. https://projecteuclid.org/euclid.pjm/1102983619


Export citation

References

  • [1] J. Dieudonn, Un exemple d'espace normal non susceptible d'une structureuniforme d'espace, complet, C. F. Acad. Sci. Paris 209 (1939), 145-147.
  • [2] B. Efimov and R. Engelking, Remarks on dyadic spaces II, Colloq. Math. 13 (1965), 181-197.
  • [3] R. Engelking and A. Pelczynski, Remarks on dyadic spaces, Colloq. Math. 11 (1963), 55-63.
  • [4] L. Fuchs, Abelian groups, Pergamon Press, London, 1960.
  • [5] P. R. Halmos, Measure theory, Van Nostrand, Princeton, 1950.
  • [6] E. Hewitt and K. A. Ross, Abstract harmonic analysis I, Springer-Verlag, Berlin, 1963.
  • [7] E. Hewitt and K. R. Stromberg, Real and abstract analysis, Springer-Verlag, New York, 1965. 8- J. L, Kelley, General topology, Van Nostrand, Princeton, 1955.
  • [9] J. Mycielski, Some properties of connected compact groups, Colloq. Math. 5 (1958), 162-166.
  • [10] H. L. Peterson, Regular and irregular Borel measures, thesis, University of Ore- gon, 1966.
  • [11] K. A. Ross and A. H. Stone, Products of separable spaces, Amer. Math. Monthly 71 (1964), 389-403.
  • [12] K. A. Ross and K. R. Stromberg, Baire sets and Baire measures, Ark. Mat. 6 (1965), 151-160.
  • [13] G. Swift, Irregular Borel measures on topological spaces, Duke Math. J. 22 (1955), 427-433.
  • [14] G. Swift, n-valued irregular Borel measures, Duke Math. J. 23 (1956), 393-407.
  • [15] S. M. Ulam, Zur masstheorie in der allgemeinen Mengenlehre, Fund. Math. 16 (1930), 141-150.
  • [16] E. Zakon, A note on regular measures, Canad. Math. Bull. 7 (1964), 41-44.